12/10(Sat.)What will future jobs look like?(Host:David Jr.)

12/10(Sat.)What will future jobs look like?(Host:David Jr.)

文章David Jr. » 週一 12月 05, 2016 12:35 am

12/10(Sat.)What will future jobs look like?
Please see the following TED talk.

TED talk: What will future jobs look like?

Discussion Questions at Session 1:
1. What do you think about this TED talk?
Do you believe the future is a world of abundance, and it will be great time of flourishing where human get freed up and don’t need to engage in drudgery and toil but innovation and creation?

2. What could possibly go wrong with this so-called new machine age?

3. What do you think the meaning of Voltaire’s quote: “Work saves a man from three great evils: boredom, vice and need (poverty).” in the new machine age?


Discussion Questions at Session 2:
1. Not everyone was born equal. Can everyone become Ted? Should everyone become Ted?
How are we going to deal with those people who cannot become Ted?

2. Should Government restrict the use the robots or technology in order to protect human’s right to work?

3. Can we compete with robots? Should we compete with robots?
Or.. should we change our thinking perspective to cooperate with robots or to take advantage of robots instead?

4. Can technology solve everything?


*******************************************
Agenda:
3:45 ~ 4:00pm Greetings & Free Talk / Ordering Beverage or Meal / Getting Newcomer’s Information
4:00 ~ 4:10pm Opening Remarks / Newcomer’s Self-introduction / Grouping
(Session I)
4:10 ~ 4:50pm Discussion Session (40 mins)
4:50 ~ 5:10pm Summarization (20 mins)
5:10 ~ 5:15pm Regrouping / Instruction Giving / Taking a 10 Minutes Break (Intermission)
(Session II)
5:15 ~ 5:55pm Discussion Session (40 mins)
6:00 ~ 6:20pm Summarization (20 mins)
6:20 ~ 6:30pm Concluding Remarks / Announcements
************************************************************
聚會日期:列於該貼文主題內
聚會時間:請準時 4:00 pm 到 ~ 約 6:30 pm 左右結束
星期六聚會地點:丹堤濟南店
地址、電話:台北市濟南路三段25號 地圖 (02) 2740-2350
捷運站:板南線 忠孝新生站 3 號出口
走法:出忠孝新生站 3 號出口後,沿著巷子(忠孝東路三段10巷)走約 2 分鐘,到了濟南路口,左轉走約 2 分鐘即可看到。
最低消費: 80 元

注意事項:
1. 文章是否需要列印請自行斟酌,但與會者請務必自行列印 Questions for discussion。
2. 與會者請先閱讀過文章,並仔細想過所有的問題,謝謝合作!

給新朋友的話:
1. 請事先準備2~3分鐘的英語自我介紹;會議結束前可能會請你發表1~2分鐘的感想。
2. 請事先閱讀文章以及主持人所提的討論問題,並事先寫下自己所欲發表意見的英文。
3. 全程以英語進行,參加者應具備中等英語會話能力,對任一討論問題,能夠以5到10句英文表達個人見解。
4. 在正式加入之前,可以先來觀摩三次,觀摩者亦須參與討論。正式加入需繳交終身會費 NT$1,000。
Remember all what your mom has told you, and do the opposite.
頭像
David Jr.
YOYO member
 
文章: 229
註冊時間: 週二 8月 19, 2003 12:07 am
來自: Lonely Planet

回到 每週討論主題 Meeting Topics

誰在線上

正在瀏覽這個版面的使用者:沒有註冊會員 和 2 位訪客